Bibliography

Complex Analysis

1. Analytic cycles and vector bundles on non-compact algebraic varieties
Inventiones Mathematicae . 28 (1975) 1-106.

3. The extension problem for compact submanifolds of complex manifolds, I. The case of a trivial normal bundle
Proceedings of the Conference on Complex Analysis, Minneapolis. (1964) 113-142.

4. Deformations of holomorphic mappings
Illinois Journal of Mathematics. 8 (1964) 139-151.

5. Some remarks of automorphisms, analytic bundles, and embeddings of complex algebraic varieties
Proceedings of the National Academy of Sciences of the United States of America. 49 (1963) 817-820.

6. Holomorphic mappings into canonical algebraic varieties
Annals of Mathematics. Second Series. 93 (1971) 439-458.

7. Two theorems on extensions of holomorphic mappings
Inventiones Mathematicae . 14 (1971) 27-62.

8. Holomorphic mappings: Survey of some results and discussion of open problems
Bulletin of the American Mathematical Society. 78 (1972) 374-382.

9. A defect relation for equidimensional holomorphic mappings between algebraic varieties
Annals of Mathematics. Second Series. 95 (1972) 557-584.

10. On the Bezout problem for entire analytic sets
Annals of Mathematics. Second Series. 100 (1974) 533-552.

11. Function theory of finite order on algebraic varieties. I(A)
Journal of Differential Geometry . 6 (1971/72) 285-306.

12. Holomorphic curves and metrics of negative curvature
Journal d'Analyse Mathématique. 29 (1976) 93-153.

13. Complex-analytic properties of certain Zariski open sets on algebraic varieties
Annals of Mathematics. Second Series . 94 (1971) 21-51.

14. The extension problem in complex analysis, II. Embeddings with positive normal bundle
American Journal of Mathematics . 88 (1966) 366-446.

15. Function theory of finite order on algebraic varieties. I(B)
Journal of Differential Geometry. 7 (1972) 45-66.

16. The order functions for entire holomorphic mappings. Value distribution theory, Part A
Proc. Tulane Univ. Program, Tulane Univ., New Orleans, La., 1972-1973. A (1974) 1-11.

17. Two results in the global theory of holomorphic mappings.
Contributions to analysis (a collection of papers dedicated to Lipman Bers). (1974) 169-183.

18. A Schottky-Landau theorem for holomorphic mappings in several complex variables
Symposia Mathematica (Convegno di Geometria Differenziale, INDAM, Rome, 1971). X (1972) 229-243.

19. Hermitian differential geometry, Chern classes, and positive vector bundles
Global Analysis (Papers in Honor of K. Kodaira). (1969) 185-251.

21. Some remarks on Nevanlinna theory
Value distribution theory (Proc. Tulane Univ. Program, Tulane Univ., New Orleans, La., 1972-1973). A (1974) 1011.

22. Two applications of algebraic geometry to entire holomorphic mappings
The Chern Symposium 1979 (Proceedings of the International Symposium on Differential Geometry, Berkeley, Calif., 1979). (1980) 41-74.

23. Deformation of complex structures
Global Analysis (Proceeding of Symposia in Pure Mathematics, Berkeley, Calif., 1968). XV (1968) 251-273.

24. Some problems in complex analytic geometry with growth conditions
Proceedings of the International Congress of Mathematicians (Helsinki, 1978). (1980) 645-651.

25. Deformation of complex structures. (Russian)
Uspekhi Matematicheskikh Nauk 24. 148 no 4 (1969) 153-176.

Differential Geometry

27. Complete maps and differentiable coverings
Michigan Mathematical Journal . 10 (1963) 253-255.

29. On a theorem of Chern
Illinois Journal of Mathematics . 6 (1972) 468-479.

30. Real homotopy theory of Kähler manifolds
Inventiones Mathematicae. 29 no. 3 (1975) 245-274.

31. Algebraic geometry and local differential geometry
Annales scientifiques de l'École Normale Supérieure, série 4. 12 no. 3 (1979) 355-452.

32. Neron models for general normal functions
(unpublished notes). (1980)

34. Some isometric embedding and rigidity results for Riemannian manifolds
Proceedings of the National Academy of Sciences of the United States of America. 78 no. 8, part 1 (1981) 4657-4660.

35. Abel’s theorem and webs
Jahresber. Deutsch. Math.-Verein. 80 no. 1-2 (1978) 13-110.

37. An inequality for the rank of a web and webs of maximum rank.
Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV . 5 no. 3 (1978) 539-557.

38. Linearization of webs of codimension one and maximum rank
Proceedings of the International Symposium on Algebraic Geometry (Kyoto Univ., Kyoto, 1977). (1978) 85-91.

39. Corrections and addenda to our paper:”Abel’s theorem and webs”
Jahresber. Deutsch. Math.-Verein. 80 no. 1-2 (1978) 13-110.

40. Differential geometry and complex analysis
Differential geometry (Proceedings of Symposia in Pure Mathematics, Stanford Univ., Stanford, Calif., 1973). XXVII, Part 2 (1975) 43-64.

43. Characteristics and existence of isometric embeddings
Duke Mathematical Journal. 50 no. 4 (1983) 893-994.

44. Reduction for constrained variational problems and ∫ κ2/2 ds
American Journal of Mathematics . 108 no. 3 (1986) 525-570.

45. The Gauss equations and rigidity of isometric embeddings
Duke Mathematical Journal. 50 no. 3 (1983) 803-392.

Variations of Hodge Structure

46. A theorem on periods of integrals of algebraic manifolds
Rice University Studies. 56 no 2 (1970) 143-152.

47. On the periods of integrals on algebraic manifolds
Rice University Studies. 54 no 4 (1968) 21-38.

48. Periods of integrals on algebraic manifolds, III. Some global differential-geometric properties of the period mapping
Institut des Hautes Études Scientifiques. Publications Mathématiques . 38 (1970) 125-180.

49. An infinitesimal invariant for normal functions
Daisu Shinpojiumu Hokokushui, Proceedings of the algebrais Symposium, Kanron oyobi Daisukikagaku, Ring Theory and Algebraic Geometrictry, Hyogo-ken Kyoiku Kaikan, Hyogo Prefecture Educational Hall, Nihon Sugaku Kai Japan Mathematical Society. (1979) 277-309.

50. On the periods of certain rational integrals, I, II
Ann. Math. (2). 90 (1969) 460-495 and 496-541.

51. Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems
Bulletin of the American Mathematical Society. 76 (1970) 228-296.

53. A transcendental method in algebraic geometry
Actes du Congrès International des Mathématiciens (Nice, 1970). Tome 1 (1971) 113-119.

54. Algebraic cycles and singularities of normal functions II,
Inspired by S.S. Chern, Nankai Tracts Math.. 11 (2006) 179-268.

59. Infinitesimal variations of Hodge structure and the global Torelli problem
Journées de Géometrie Algébrique d’Angers, Juillet 1979/Algebraic Geometry, Angers. (1979) 51-76.

63. Hodge Theory and Geometry
Bulletin of the London Mathematical Society. 36 no. 6 (2004) 721-757.

67. Infinitesimal variations of Hodge structure, I
Compositio Mathematica. 50 no. 2-3 (1983) 109-205.

Lie Groups and Hodge Theory

71. On certain homogeneous complex manifolds
Proceedings of the National Academy of Sciences of the United States of America . 48 (1962) 780-783.

72. On the differential geometry of homogeneous vector bundles
Transactions of the American Mathematical Society . 109 (1963) 1-34.

75. Some results on locally homogeneous complex manifolds
Proceedings of the National Academy of Sciences of the United States of America. 56 (1966) 413-416.

76. Locally homogeneous complex manifolds
Acta Mathematica . 123 (1969) 253-302.

77. Periods of integrals on algebraic manifolds, II. Local study of the period mapping.
American Journal of Mathematics. 90 (1968) 805-865.

81. Recent developments in Hodge theory: a discussion of techniques and results
Discrete subgroups of Lie groups and applicatons to moduli (Internat. Colloq., Bombay, 1973). (1975) 31-127.

83. What is a period domain?
Notices of the AMS. 55 no. 11 (2008) 1418-1419.

Exterior Differential Systems

85. Deformations of G-structures, Part A: General theory of deformations
Mathematische Annalen . 155 (1964) 292-315.

87. Pfaffian Systems in Involution
Proceedings of the 1982 Beijing Symposium on Differential Geometry and Differential Equations. (1982)

92. Toward a geometry of differential equations
Geometry, Topology, & Physics, for Raoul Bott, edited by S.-T. Yau. (1995) 1-76.

93. Exterior differential systems
Proceedings of the 1980 Beijing Symposium on Differential Geometry and Differential Equations. 1,2,3 (1982) 219-338.

96. Some aspects of exterior differential systems. Complex geometry and Lie theory
Proceedings of Symposia in Pure Mathematics, Sundance, UT,1989. 53 (1991) 151-173.

97. Hyperbolic exterior differential systems and their conservation laws. I.
Selecta Mathematica. New Series. 1 no. 1 (1995) 21-112.

98. Characteristic cohomology of differential systems, I. General theory
Journal of the American Mathematical Society. 8 no. 3 (1995) 507-596.

99. Hyperbolic exterior differential systems and their conservation laws. II
Selecta Mathematica. New Series. 1 no. 2 (1995) 265-323.

Algebraic Geometry

101. The intermediate Jacobian of the cubic threefold
Annals of Mathematics. Second Series. 95 (1972) 281-356.

102. An observation on normal functions
Symposia Mathematica, (Sympos., INDAM, Rome, 1979). XXIV (1981) 347-353.

103. Residues and zero-cycles on algebraic varieties
Annals of Mathematics. Second Series. 108 (1978) 461-505.

105. The residue calculus and some transcendental results in algebraic geometry, I
Proceedings of the National Academy of Sciences of the United States of America. 55 (1966) 1303-1309.

106. On the variety of special linear systems on a general algebraic curve
Duke Mathematical Journal. 47 no. 1 (1980) 233-272.

108. Some remarks and examples on continuous systems and moduli
Journal of Mathematics and Mechanics. 16 (1967) 789-802.

109. Complex analysis and algebraic geometry
American Mathematical Society. Bulletin. New Series . 1 no. 4 (1979) 595-626.

110. The residue calculus and some transcendental results in algebraic geometry, II
Proceedings of the National Academy of Sciences of the United States of America. 55 (1966) 1392-1395.

111. A Poncelet theorem in space
Commentarii Mathematici Helvetici. A Journal of the Swiss Mathematical Society . 52 no. 2 (1977) 145-160.

112. Poincaré and algebraic geometry
American Mathematical Society. Bulletin. New Series. 6 no. 2 (1982) 147-159.

113. Variations on a theorem of Abel
Inventiones Mathematicae. 35 (1976) 321-390.

114. On Cayley’s explicit solution to Poncelet’s porism
L'Enseignement Mathématique. Revue Internationale. 2e Série . 24 (1978) 1-2, 31-40.

115. Some transcendental aspects of algebraic geometry.
Algebraic geometry (Proceedings of Symposia in Pure Mathematics, Humboldt State Univ., Arcata, Calif., 1974). 29 (1975) 3-110.

120. Some results on algebraic cycles on algebraic manifolds
Proceedings of the International Conference on Algebraic Geometry, Tata Institute (Bombay). (1968) 93-191.

121. Linearizing flows and a cohomology interpretation of Lax equations
Seminar on nonlinear partial differential equations (Berkeley, Calif., 1983). (1984) 37-46.

122. Two proofs of a theorem concerning algebraic space curves
Proceedings of the Eighth National Mathematics Conference (Arya-Mehr Univ. Tech., Tehran, 1977). (1977) 350-370.

123. Formal deformation of Chow groups
The legacy of Niels Henrik Abel. (2004) 467-509.

125. On Abel’s differential equations
Algebraic geometry (J. J. Sylvester Symposium, Johns Hopkins Univ., Baltimore, Md., 1976). (1977) 26-51.

126. Abel’s differential equations
Houston Journal of Mathematics . 28 no. 2 (2002) 329-351.

127. Linearizing flows and a cohomological interpretation of Lax equations
American Journal of Mathematics. 107 no. 6 (1986) 1445-1484.

128. Hodge theoretic invariants of algebraic cycles
International Mathematical Research Notices. 9 (2003) 477-510.

129. On the Noether-Lefschetz theorem and some remarks on codimension-two cycles
Mathematische Annalen . 271 no. 1 (1985) 31-51.

130. The regulator map for a general curve
Contemporary Math. 312 (2002) 117-127.

131. A classical complex analyst encounters a post-modern mathematical object
Boletín de la Asociación Matemática Venezolana. VIII no. 2 (2001) 183-195.

132. Cycles over fields of transcendence degree one
Michigan Mathematical Journal . 52 (2004) 181-187.

133. An interesting 0-cycle
Duke Mathematical Journal. 199 no. 2 203, 261-313.

135. The legacy of Abel in algebraic geometry
The legacy of Niels Henrik Abel. (2004) 179-206.

136. Some transcendental methods in the study of algebraic cycles. Several complex variables, II
Proceedings of the International Mathematical Conference (Univ. of Maryland, College Park, Md., 1970) (Lecture Notes in Mathematics). 185 (1971) 1-46.